# SDR COMA9960707

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vane Cap
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND INBOARD CAPS CHAFED LEFT HAND .027 RIGHT HAND .028.  REMOVED CHAFED INBOARD FLAP VANE INBOARD CAPS AND INSTALLED NEW CAPS IAW WVAC EO 601R-57-0632A.
